# SDR UALA2012122107332

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 89,332 hours, 9,958 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR EMERGENCY LIGHT INOP.  RELAMPED 2R DOOR SLIDE LIGHT PER MM.  LIGHT VERY DIM, NEEDS BATTERY.  RELAMPED WITH CORRECT LIGHT BULB 1317, OPS CHECKED GOOD.
